# SDR 2022FA0000582

- Difficulty date: October 7, 2022
- Submitted: October 7, 2022
- Operation: General aviation
- Aircraft: N9035Q
- Make and model: Beech F33A
- Aircraft serial: CE310
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: GSA28
- Part serial: 5G9001563
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRPLANE HAD A PITCH TRIM RUNAWAY OCCUR AT 4000 FEET WHICH CAUSED THE AIRPLANE TO DIVE NOSE DOWN. DISCONNECTED THE AUTOPILOT AND REALIZED THAT THE TRIM RAN OUT VERY QUICKLY. TOOK THE TRIM OUT TO RECOVER THE AIRCRAFT FROM THE DIVE. DURING TROUBLESHOOTING FOUND THAT THE PITCH SERVO WAS CAUSING THE ATTITUDE COMMAND TO THE TRIM SERVO TO RUN FULL DEFLECTION (NOSE DOWN) ORIGIONALLY AT 1.7 SECONDS DURING OUT FIRST TEST. THE REST OF THE TESTING THE TIME WAS 3.8 SECONDS FOR THIS TO OCCUR TO THE FULL NOSE DOWN STOPS.
